Jump to content

No energy all I want to do is sleep


Ling
 Share

Recommended Posts

There is nothing left in my body. I just want to sleep. I can?t concentrate or do the most basic things. This morning alone I forgot to comb my hair and wash my face. I feel the weight of everything. My steering wheel weights a ton and my coffee cup is to heavy to even hold. The earliest doctors appointment I can get is Friday afternoon. It has been like this for about 2 weeks now. I feel empty and heavy. My body is just to heavy to live in at the moment. Its as if someone has taken a vacuum cleaner and sucked out all my energy. I only have enough to just live. What do you think could be the reason for this? :)

Link to comment
Share on other sites

Hi Ling

Sorry that you are feeling so badly. These sound like very typical POTS symptoms. I have felt that way, too, and still do have days like that. It could have something to do with low blood volume and/or pressure. Do you use compression garments? Do you take extra salt and fluids?

I'm glad you will see your doctor. Hope it will improve for you.

Katherine

Link to comment
Share on other sites

Hi Ling - I do notknow your personal situation with POTS but I do know that there are many safe neds to take during pregnancy.

When I went to see Dr Grubb we discussed this in length. His view was that the most important factor for a healthy baby is a healthy mom, and that if it takes meds to make you finctional and stable while pregnant that it is OK... He said that he has has 100's of sucessful pregnancies.

Maybe when you see your Dr you can discuss this with him....

You might be able to get back on something that will help you to feel better.

Take care of yourself, and I hope that your Appt goes well!

Link to comment
Share on other sites

Hi Ling, so sorry you are going through this. I feel like this most of the time, so can totally relate. It sounds like you need to sit down with your doctor and discuss the pros and cons of whether or not you should be taking your meds while trying to get pregnant. It sounds like you are not doing at all well without them. Some may be higher risk, but this is not good either. I would recommend talking to a perinatalogist or a specialist about the real effects these drugs might have on a fetus. Many times they place them at high risk, just because they don't know, they haven't really tested. Especially true for the types of drugs prescribed for us. They are generally given to older populations where pregnancy isn't a concern, so have not been fully tested. But you and he may find that the you just need it and will just have to be monitored closely. It will not do for you to go about like this. good luck, morgan

Link to comment
Share on other sites

Guest Mary from OH

Ling,

If I remember correctly, you went off all your meds because you are trying to become pregnant. This may be too much for your body to handle. Did you do it gradually or cold turkey? You may need to restart your meds in order to function. Many are safe during pregnancy. You can call your OB and talk to the RN and talk about Classes of drugs. They will be able to help you.

Drink lots of fluids, especially Gatorade and add salt. Use salt on your food and wear your compression hose. It sounds like you are having a HUGE exaccerbation of your POTS symptoms. That it how I always feel when I do too.

Take care and Keep in touch. Call your drs office every day if you have to. See if you can get put on a cancellation list. You can always try your PCP, cardiologist and your OB.

Hope you start to feel better soon!

Link to comment
Share on other sites

I have just come from my doctor. I have a Serotonin (spelling) deficiency. He has also checked my thyroid and iron levels. He will be contacting my cardiologist and gyny to discuss my medication. I have posted a mail to all moms to help me find a safe heart medication. I pray your stories will help me find medication that can help me improve my health. I will be going back on to anti depressants again. He says this will help me and explained why I am feeling so bad.

Thank you for all the advice. Sorry I have bad brain fog today. :P

Link to comment
Share on other sites

Ling,

I'm very glad the doctor found out what's going on with you! I'm sorry to hear about the anti depressants, but if you NEED them, just take them. I'm thinking about you a lot lately because I sooo wish you could easily fall pregnant, so that things will movemon.

I don't have any experience with bb's during pregnancy. Can you email Jessica? I think she knows much about it!

Best of wishes for you Ling, and sorry I can't help you.

Corina

Link to comment
Share on other sites

I am so excited I can?t wait. I am fetching my prescription tonight for my medication. He has done blood tests to see what?s going on. He immediately explained that my Seretonin (spelling) levels are low that is why I am feeling so bad. It makes such sense. I don?t know about which heart medication I am going on. If my gyny is funny about this I will just find another gyny. He says in 2 weeks I should start feeling better. Cant wait!

Thanks for all the advice. :rolleyes:

Link to comment
Share on other sites

Guest Mary from OH

Ling-

So happy for you!! Glad things are working out!! I knew they would!! Keep the faith! Let us know how the medication trial goes! I hope it has you feeling chipper in no time!

:rolleyes::blink::lol::lol::lol::lol::lol::lol:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...